advertisement
Question
Posted by: Nikki | 2007/05/18

Vaginal infection

For the past two months I have had a problem with my discharge.
Right after my periods, I have noticed some yellowish, liquidish discharge which smells so bad, I mean really bad, most of the time after intercourse with my husband. Please advise what I can do since I now feel ashamed to be around people.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you may have an infection. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Unknown | 2007/05/21

Hi, Nikki

That is unfortunatly what my Gynae told me to do instead of going to the pharacy i went to Discem. Hope your problem will be solved soon. Tree tree oil and stuff will only make the infection worse. You must just bath in clean water and only use white soap not coloured ones.

Reply to Unknown
Posted by: k | 2007/05/18

No dont even think about going to the Discem, you need to get you and your man to a gynae and tell him / her what has been happening and a good advise, most antibiotics cause thrush, and over treating something you dont have makes the situation worse, you said it is yellow and it smells but you dont say whether you have any pains or burn during urination. for now when bathing use a few drops of tea tree oil in your bath until you can settle an appointment for you and your husband with your gynae. good luck

Reply to k
Posted by: Unknown | 2007/05/18

Hi, Nikki

The best thing to do is go to Discem and get yourself Vaginal cream. I can't think of the name now but it is cream with 7 tubes. You have to put the cream in the tubes after bathing and then you have to push it inside of you then go to bed and let it settle till next morning. Wear a pad it wil come out the next morning. Do this for a week and see if that can't help you.

Reply to Unknown

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement